Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Arimidex

  1. #1
    lethal is offline Junior Member
    Join Date
    Aug 2001
    Posts
    75

    Arimidex

    Hey guys,
    I ve been takin a 1/2 a pill for the last seven days since my nips started hurting and the pain is gone but I m noticing that I get out of breath easy. I m gonna go down to a 1/4 of a pill a day now but just wondering if anyone else noticed this while taking arimidex ?
    Thanks
    Lethal

  2. #2
    Dr.Evil's Avatar
    Dr.Evil is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    Secret Volcano Lair
    Posts
    2,228
    you're getting out of breath easily from all the left over water retention from the estrogen. arimidex should help it.

  3. #3
    D00fy's Avatar
    D00fy is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Dirty South
    Posts
    2,224
    wrong thread
    Last edited by D00fy; 03-29-2002 at 11:49 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •